The theory of metric spaces applied to infinitely differentiable functions

TH¢GER BANG

Mathematica Scandinavica (1953)

  • Volume: 1, page 137-152
  • ISSN: 0025-5521; 1903-1807/e

How to cite

top

BANG, TH¢GER. "The theory of metric spaces applied to infinitely differentiable functions." Mathematica Scandinavica 1 (1953): 137-152. <http://eudml.org/doc/165496>.

@article{BANG1953,
author = {BANG, TH¢GER},
journal = {Mathematica Scandinavica},
keywords = {differentiation and integration, measure theory},
pages = {137-152},
title = {The theory of metric spaces applied to infinitely differentiable functions},
url = {http://eudml.org/doc/165496},
volume = {1},
year = {1953},
}

TY - JOUR
AU - BANG, TH¢GER
TI - The theory of metric spaces applied to infinitely differentiable functions
JO - Mathematica Scandinavica
PY - 1953
VL - 1
SP - 137
EP - 152
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/165496
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.